It's been almost 2 months now since I went primal, and I've stuck to it 100%. Three months ago I was exploring the options for treating an eating disorder, in that I was compulsively overeating and just couldn't stop. The 'disorder' has now completely disappeared and I no longer have the overwhelming urge to eat sugary foods and non-veg carbs, which I find utterly amazing. I saw no end to the lack of control, as any negative event or interaction would trigger me to eat sugary food. I'm quite sure that the insulin resistnace did not help, as that also made me hungry every hours. I'm so thankful I've found this way of eating and I won't go back.
Unfortunately, I have only lost 0.75lbs since my last post, well, I've actually gained 3lbs and then lost 3.75lbs, but the gain may have been due to too much coconut cream. I stopped eating the cream and started exercising properly 2 weeks ago, which helped get rid of a bit of fat. I started doing interval training, walking, jogging and cycling. The first time I sprinted (just for 6 seconds, 5 times) I had a really weird reaction, in that I felt very emotional (in a good way) and ended up crying in the middle of the park. I guess it was due to the release of the good hormones that come from exercise. The cycling was the scariest because I'm not so confident on a bike. Getting on it was the first challenge as my leg wasn't used to being lifted up so high at such an angle. Then keeping the handle bars steady is way too hard at the moment! I'm weaving all over the place, so I'm hoping I'll get better at that with practise. Similarly, signalling to turn left or right is a nightmare as it involved letting go with one hand, leaving the other one with all the responsibilty of keeping the bar steady. I haven't fallen off yet though.
The painfully slow weightloss is probably due to the insulin resistance, which is taking time to correct. I have decided to start taking Metformin (Glucophage) to help with this, as lots of women with PCOS have found that it helps them to lose weight when combined with the correct diet and exercise. I have to gradually build up the dose otherwise it can cause digestive problems.